×

zbMATH — the first resource for mathematics

Sur les structures presque complexes et autres structures infinitésimals régulières. (French) Zbl 0064.41702

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] W. AMBROSE et I. M. SINGER , A theorem on holonomy (Trans. Amer. Math. Soc., t. 75, 1953 , p. 428-443). MR 16,172b | Zbl 0052.18002 · Zbl 0052.18002 · doi:10.2307/1990721
[2] M. APTE , C. R. Acad. Sc., t. 238, 1954 , p. 1091. MR 15,649c | Zbl 0055.15702 · Zbl 0055.15702
[3] P. BIDAL et G. DE RHAM , Les formes différentielles harmoniques (Com. Math. Helv., t. 19, 1949 , p. 1). MR 8,93b | Zbl 0063.00378 · Zbl 0063.00378 · doi:10.1007/BF02565944 · eudml:138887
[4] A. BLANCHARD , C. R. Acad. Sc., t. 236, 1954 , p. 657-659. MR 14,690e | Zbl 0050.16202 · Zbl 0050.16202
[5] S. BOCHNER , Curvature in Hermitian metric (Bull. Amer. Soc., t. 53, 1947 , p. 179-195). Article | MR 8,490d | Zbl 0035.10403 · Zbl 0035.10403 · doi:10.1090/S0002-9904-1947-08778-4 · minidml.mathdoc.fr
[6] S. BOCHNER , Curvature and Betti numbers (Ann. Math., t. 49, 1948 , p. 379-390). MR 9,618d | Zbl 0038.34401 · Zbl 0038.34401 · doi:10.2307/1969287
[7] A. BOREL et A. LICHNEROWICZ , C. R. Acad. Sc., t. 234, 1952 , p. 1835-1837. MR 13,986b | Zbl 0046.39801 · Zbl 0046.39801
[8] A. BOREL et J. P. SERRE , C. R. Acad. Sc., t. 233, 1951 , p. 680-682 ; Groupes de Lie et puissances réduites de Steenrod (Amer. J. Math., t. 75, 1953 , p. 409-448) ; Utilisation des nouvelles opérations de Steenrod dans la théorie des espaces fibrés [Sém. Bourbaki, décembre 1951 (polycopié)]. · Zbl 0045.44302
[9] E. CALABI et B. ECKMANN , A class of compact complex manifolds which are not algebraic (Ann. Math., t. 583, 1953 , p. 494-500). MR 15,244f | Zbl 0051.40304 · Zbl 0051.40304 · doi:10.2307/1969750
[10] E. CARTAN , Sur les variétés à connexion affine et la théorie de la relativité généralisée (Ann. Sc. Éc. Norm., t. 40, 1923 ; t. 41, 1924 ; t. 42, 1925 ) ; La théorie des groupes et les recherches récentes de géométrie différentielle (Proc. Inter. Math. Con. Toronto, 1924 , p. 85-94) ; Les groupes d’holonomie des espaces généralisés (Acta Math., t. 48, 1926 , p. 1-42). JFM 52.0723.01 · JFM 52.0723.01
[11] H. CARTAN , Notions d’algèbre différentielle ; application aux groupes de Lie et aux variétés où opère un groupe de Lie (Colloq. Top., Bruxelles, 1950 , p. 15-27). MR 13,107e | Zbl 0045.30601 · Zbl 0045.30601
[12] S. S. CHERN , Characteristic classes of hermitian manifolds (Ann. Math., t. 47, 1946 , p. 85-121). MR 7,470b | Zbl 0060.41416 · Zbl 0060.41416 · doi:10.2307/1969037
[13] S. S. CHERN , Differential geometry of fibre bundles (Proc. Inter. Math. Cong., 1950 , p. 397-411) ; Topics in differential geometry [(Inst. Adv. Study, Princeton, 1951 (polycopié)]. Zbl 0049.24201 · Zbl 0049.24201
[14] S. S. CHERN , Pseudogroupes infinis continus (Colloq. Int. C.N.R.S. Géom. Diff., Strasbourg, 1953 , p. 119-136). MR 16,112a | Zbl 0053.01604 · Zbl 0053.01604
[15] S. S. CHERN , Relations between riemannian and hermitian geometries (Duke Math. J., t. 20, 1953 , p. 575-581). Article | MR 15,743b | Zbl 0052.17604 · Zbl 0052.17604 · doi:10.1215/S0012-7094-53-02058-4 · minidml.mathdoc.fr
[16] C. CHEVALLEY , Theory of Lie Groups (Princeton University Press, 1946 ). Zbl 0063.00842 · Zbl 0063.00842
[17] N. COBURN , Conformal unitary spaces (Trans. Amer. Math. Soc., t. 50, 1941 , p. 26-30). MR 3,19a | Zbl 0025.22803 | JFM 67.0683.03 · Zbl 0025.22803 · doi:10.2307/1989909 · www.emis.de
[18] B. ECKMANN , Sur les structures complexes et presque complexes (Colloq. Int. C.N.R.S. Géom. Diff., Strasbourg, 1953 , p. 151-160) ; Structures complexes et transformations infinitésimales (Convegno Int. Geom. Diff. Venise-Bologne-Pise, 1953 , p. 33-43). · Zbl 0053.11903
[19] B. ECKMANN et A. FRÖLICHER , C. R. Acad. Sc., t. 232, 1951 , p. 2284-2286. Zbl 0042.40503 · Zbl 0042.40503
[20] B. ECKMANN et H. GUGGENHEIMER , C. R. Acad. Sc., t. 229, 1949 , p. 464-466, 489-491 et 503-505. MR 11,212c | Zbl 0041.50101 · Zbl 0041.50101
[21] C. EHRESMANN , Sur la topologie de certains espaces homogènes (Ann. Math., t. 35, 1934 , p. 396-443). Zbl 0009.32903 | JFM 60.1223.05 · Zbl 0009.32903 · doi:10.2307/1968440 · eudml:192840
[22] C. EHRESMANN , C. R. Acad. Sc., t. 214, 1942 , p. 144-147 ; t. 216, 1943 , p. 628-630. Zbl 0060.41409 · Zbl 0060.41409
[23] C. EHRESMANN , Sur la théorie des espaces fibrés (Colloq. Int. C.N.R.S. Top. Alg., Paris, 1947 , p. 3-35). MR 11,678b | Zbl 0039.39703 · Zbl 0039.39703
[24] C. EHRESMANN , Sur les variétés presque complexes (Proc. Int. Math. Cong., 1950 , p. 412-419). MR 13,574d | Zbl 0049.12904 · Zbl 0049.12904
[25] C. EHRESMANN , Les connexions dans un espace fibré différentiable (Coll. Top., Bruxelles, 1950 , p. 29-55). MR 13,159e | Zbl 0054.07201 · Zbl 0054.07201
[26] C. EHRESMANN , C. R. Acad. Sc., t. 234, 1952 , p. 587 ; Structures locales , Rome, mars 1952 (polycopié). Zbl 0046.40703 · Zbl 0046.40703
[27] C. EHRESMANN et P. LIBERMANN , C. R. Acad. Sc., t. 227, 1948 , p. 420-421 ; t. 229, 1949 , p. 697-699. Zbl 0034.20001 · Zbl 0034.20001
[28] C. EHRESMANN et P. LIBERMANN , C. R. Acad. Sc., t. 232, 1951 , p. 1281-1282. MR 12,749h | Zbl 0042.15904 · Zbl 0042.15904
[29] H. GUGGENHEIMER , Ueber komplex-analytische Mannigfaltigkeiten (Comm. Math. Helv., t. 25, 1951 , p. 257-297). MR 13,781a | Zbl 0044.36802 · Zbl 0044.36802 · doi:10.1007/BF02566457 · eudml:139028
[30] H. GUGGENHEIMER , Variétés symplectiques [Coll. Top., Strasbourg, 1951 (polycopié)]. Zbl 0049.40201 · Zbl 0049.40201
[31] H. GUGGENHEIMER , Ueber kählersche und symplektische Differentialgebren (Tohoku Math. J., t. 9, 1952 , p. 157-171) ; Formes et vecteurs speudoanalytiques (Ann. Matematica, IV, t. 36, 1954 ). · Zbl 0049.18902
[32] F. HIRZEBRUCH , On Steenrod reduced powers, the index of inertia and the Todd genus (Proc. Nat. Acad. Sc. U.S.A., t. 39, 1953 , p. 951-956). MR 16,159f | Zbl 0051.14501 · Zbl 0051.14501 · doi:10.1073/pnas.39.9.951
[33] F. HIRZEBRUCH , Arithmetic genera and the theorem of Riemann-Roch for algebraic manifolds (Proc. Nat. Acad. Sc. U.S.A., t. 40, 1954 , p. 110-114). MR 17,535a | Zbl 0055.38803 · Zbl 0055.38803 · doi:10.1073/pnas.40.2.110
[34] F. HIRZEBRUCH , On the characteristic cohomology classes of differentiable manifolds [Colloq. Henri Poincaré, Paris, 1954 (polycopié)].
[35] W. V. D. HODGE , The theory and applications of Harmonic integrals , Cambridge, 1941 . MR 2,296d | Zbl 0024.39703 | JFM 67.0290.02 · Zbl 0024.39703 · www.emis.de
[36] H. HOPF , Sur les champs d’éléments de surface dans les variétés à quatre dimensions (Coll. Int. C.N.R.S. Top. Alg., Paris, 1947 , p. 55-59). MR 11,610e | Zbl 0039.39903 · Zbl 0039.39903
[37] H. HOPF , Zur Topologie der komplexen Manigfaltigkeiten (Studies and essays presented to R. Courant, New-York, 1948 , p. 167-185). MR 9,298a | Zbl 0033.02501 · Zbl 0033.02501
[38] A. KIRCHHOFF , C. R. Acad. Sc., t. 223, 1948 , p. 1258-1260.
[39] A. KIRCHHOFF , Compositio Math. , t. 11, 1953 , p. 1-36. Numdam | MR 15,500e | Zbl 0051.14201 · Zbl 0051.14201 · numdam:CM_1953__11__1_0 · eudml:88800
[40] S. KOBAYASCHI , C. R. Acad. Sc., t. 238, 1954 , p. 318-320 ; 443-444 et 644-645.
[41] S. KOBAYASCHI , Le groupe des transformations qui laissent invariant le parallélisme [Colloq. Top., Strasbourg, 1954 (polycopié)]. Zbl 0068.36304 · Zbl 0068.36304
[42] G. LEGRAND , C. R. Acad. Sc., t. 237, 1953 , p. 1626-1627. MR 16,520b | Zbl 0052.18001 · Zbl 0052.18001
[43] H. C. LEE , A kind of even-dimensional geometry and its application to exterior calculus (Amer. J. Math., t. 55, 1943 , p. 433-438). MR 5,15h | Zbl 0060.38302 · Zbl 0060.38302 · doi:10.2307/2371967
[44] TH. LEPAGE , Sur certaines congruences de formes alternées (Bull. Soc. Roy. Sc. Liège, 1949 , p. 21-31). Zbl 0060.04202 · Zbl 0060.04202
[45] TH. LEPAGE , Sur les matrices symétriques et les modules de formes alternées (Bull. Acad. Roy. Belgique, 1949 , p. 323) ; Sur certains idéaux de l’algèbre extérieure de degré en (n - 1) (Colloq. Int. C.N.R.S. Alg. et th. nombres, 1949 , p. 181-187). Zbl 0041.00702 · Zbl 0041.00702
[46] TH. LEPAGE , Équations du deuxième ordre et transformations symplectiques (Colloq. Équat. Dériv. partielles, Louvain, 1953 ). Zbl 0055.32205 · Zbl 0055.32205
[47] P. LIBERMANN , Problèmes d’équivalence relatifs à une structure presque complexe sur une variété à quatre dimensions (Bull. Acad. Roy. Belgique, t. 36, 1950 , p. 742-755) ; Problèmes d’équivalence relatifs à une structure presque complexe (IVe Cong. Unione Mat. Ital. Taormina, 1951 ). MR 12,749i | Zbl 0041.50102 · Zbl 0041.50102
[48] P. LIBERMANN , C. R. Acad. Sc., t. 233, 1951 , p. 17-19. MR 13,75e | Zbl 0042.40601 · Zbl 0042.40601
[49] P. LIBERMANN , C. R. Acad. Sc., t. 233, 1951 , p. 1571-1573 ; t. 234, 1952 , p. 1030-1032 et 2517-2519 ; Sur les structures presque paracomplexes [Colloq. Top., Strasbourg, 1952 (polycopié)]. · Zbl 0054.06902
[50] P. LIBERMANN , C. R. Acad. Sc., t. 234, 1952 , p. 395-397 ; Formes différentielles sur une variété symplectique [Colloq. Top., Strasbourg, 1951 (polycopié)]. Zbl 0046.15602 · Zbl 0046.15602
[51] P. LIBERMANN , Sur le problème d’équivalence de certaines structures infinitésimales régulières (Thèse, Strasbourg, mai 1953 et Ann. Matematica, t. 36, 1954 ) ; Sur certaines structures infinitésimales régulières (Colloq. Int. C.N.R.S. Géom. Diff., Strasbourg, 1953 , p. 161-170). Zbl 0056.15401 · Zbl 0056.15401 · doi:10.1007/BF02412833
[52] P. LIBERMANN , Sur la courbure et la torsion de certaines structures infinitésimales (Convegno Int. Geom. Diff., Venise-Bologne-Pise, 1953 , p. 234-246). MR 16,521b | Zbl 0055.40403 · Zbl 0055.40403
[53] P. LIBERMANN , Forme canonique d’une forme différentielle extérieure quadratique fermée (Bull. Acad. Roy. Belgique, t. 39, 1953 , p. 846-850). MR 15,555b | Zbl 0051.32601 · Zbl 0051.32601
[54] A. LICHNEROWICZ , C. R. Acad. Sc., t. 231, 1950 , p. 1413-1415 ; t. 233, 1951 , p. 1723-1725.
[55] A. LICHNEROWICZ , C. R. Acad. Sc., t. 232, 1951 , p. 146-147, 677-679 et 1634-1636 ; Généralisations de la Géométrie différentielle globale (Colloq. Géom. Diff., Louvain, 1951 ; Variétés localement kählériennes [Sém. Bourbaki, février 1952 (polycopié)].
[56] A. LICHNEROWICZ , Espaces homogènes kählériens (Colloq. Int. C.N.R.S. Géom. Diff., Strasbourg, 1953 , p. 171-184). MR 16,519c | Zbl 0053.11603 · Zbl 0053.11603
[57] A. LICHNEROWICZ , Sur les groupes d’holonomie des variétés riemanniennes et kählériennes (Convegno Int. Geom. Diff., Venise-Bologne-Pise, 1953 , p. 33-43). Zbl 0055.40402 · Zbl 0055.40402
[58] A. LICHNEROWICZ , Espaces homogènes complexes (Arch. Math., t. 5, 1954 , p. 207-215). MR 16,520a | Zbl 0057.38202 · Zbl 0057.38202 · doi:10.1007/BF01899340
[59] C. E. MILLER , The topology of rotation groups (Ann. Math., t. 57, 1953 ). MR 14,673b | Zbl 0050.17503 · Zbl 0050.17503 · doi:10.2307/1969727
[60] A. NIJENHUIS , On the Holonomy groups (Proc. Kon. Akad. v. Wet. Amsterdam, A, t. 56, 1953 ; t. 57, 1954 ). Zbl 0055.40703 · Zbl 0055.40703
[61] K. NOMIZU , Invariant affine connections on homogeneous spaces (Amer. J. Math., t. 76, 1954 , p. 36-65). MR 15,468f | Zbl 0059.15805 · Zbl 0059.15805 · doi:10.2307/2372398
[62] K. NOMIZU , On the group of affine transformations of an affinely connected manifold (Proc. Amer. Math. Soc., t. 4, 1953 , p. 816-823). MR 15,468e | Zbl 0051.39604 · Zbl 0051.39604 · doi:10.2307/2032416
[63] K. NOMIZU , Remarques sur les groupes d’holonomie et d’isotropie [Colloq. Top., Strasbourg, 1954 (polycopié)]. Zbl 0068.35702 · Zbl 0068.35702
[64] G. PAPY , Sur la divibilité des formes alternées (Bull. Soc. Roy. Sc. Liège, 1947 , p. 24-30). MR 9,354b | Zbl 0034.01101 · Zbl 0034.01101
[65] G. REEB , Sur certains problèmes relatifs aux variétés presque symplectiques et systèmes dynamiques (Convegno Int. Geom. Diff., Venise-Bologne-Pise, 1953 , p. 104-113). MR 15,989d | Zbl 0057.14301 · Zbl 0057.14301
[66] J. A. SCHOUTEN , Ricci Calculus , 2e édit., Springer-Verlag, Berlin, 1954 . Zbl 0057.37803 · Zbl 0057.37803 · doi:10.1007/978-3-662-12927-2
[67] J. M. SOURIAU , Géométrie symplectique différentielle (Colloq. Int. C.N.R.S. Géom. Diff., Strasbourg, 1953 , p. 53-60). MR 15,648g | Zbl 0053.29604 · Zbl 0053.29604
[68] N. STEENROD , The topology of fibre bundles (Princeton University Press, 1951 ). MR 12,522b | Zbl 0054.07103 · Zbl 0054.07103
[69] N. STEENROD et J. H. C. WHITEHEAD , Vector fields on the n-sphere (Proc. Nat. Acad. Sc. U.S.A., t. 37, 1951 , p. 58-63). MR 12,847c | Zbl 0054.07104 · Zbl 0054.07104 · doi:10.1073/pnas.37.1.58
[70] R. THOM , Quelques propriétés globales des variétés différentiables (Com. Math. Helv., t. 28, 1954 , p. 17-86). MR 15,890a | Zbl 0057.15502 · Zbl 0057.15502 · doi:10.1007/BF02566923 · eudml:139072
[71] A. WEIL , Sur la théorie des formes différentielles attachées à une variété analytique complexe (Com. Math. Helv., t. 20, 1947 , p. 110). MR 9,65a | Zbl 0034.35801 · Zbl 0034.35801 · doi:10.1007/BF02568124 · eudml:138914
[72] WESTLAKE , Proc. Cambridge Phil. Soc. , t. 50, 1954 , p. 16-19. MR 15,351b | Zbl 0055.15704 · Zbl 0055.15704
[73] W. T. WU , Sur les classes caractéristiques des structures fibrées sphériques (Thèse, Strasbourg, 1949 ) ; Act. Sc. et Indus., n^\circ 1183, Paris, Hermann, 1952 . Zbl 0049.12602 · Zbl 0049.12602
[74] W. T. WU , C. R. Acad. Sc., t. 230, 1950 , p. 508-509 et 918-919. MR 12,42f
[75] W. T. WU , Sur les puissances de Steenrod [Colloq. Top., Strasbourg, 1951 (polycopié)]. Zbl 0049.24001 · Zbl 0049.24001
[76] K. YANO , Some remarks on almost complex structures (Proc. Int. Math Cong., Amsterdam, 1954 , vol. II, p. 268). · Zbl 0058.38001
[77] K. YANO et I. MOGI , C. R. Acad. Sc., t. 237, 1953 , p. 962-964. MR 15,350i | Zbl 0051.39601 · Zbl 0051.39601
[78] YEN-CHIH-TA , C. R. Acad. Sc., t. 227, 1948 , p. 817-819 et 1203-1205. Zbl 0034.19902 · Zbl 0034.19902
[79] Depuis la rédaction de cet article ont été publiés les travaux suivants : D. BERNARD , C. R. Acad. Sc., t. 239, 1954 , p. 1263-1265. MR 16,567d | Zbl 0056.02701 · Zbl 0056.02701
[80] A. FRÖLICHER , Zur Differentialgeometrie der komplexen strukturen (Math. Annalen, t. 129, 1955 , p. 50-95). MR 16,857a | Zbl 0068.35904 · Zbl 0068.35904 · doi:10.1007/BF01362360 · eudml:160422
[81] R. HERMANN , C. R. Acad. Sc., t. 239, 1954 , p. 1178-1180, p. 1760-1762 ; t. 240, 1955 , p. 1303-1305. Zbl 0064.41705 · Zbl 0064.41705
[82] G. LEGRAND , C. R. Acad. Sc., t. 240, 1955 , p. 586-588. MR 16,1052d | Zbl 0064.16402 · Zbl 0064.16402
[83] P. LIBERMANN , C. R. Acad. Sc., t. 239, 1954 , p. 1579-1581. MR 16,625e | Zbl 0057.14203 · Zbl 0057.14203
[84] K. YANO , C. R. Acad. Sc., t. 239, 1954 , p. 1346-1348. MR 16,859a | Zbl 0056.41201 · Zbl 0056.41201
[85] K. YANO , Quelques remarques sur les variétés à structure presque complexe (Bull. Soc. Math. France, t. 83, 1955 , p. 57-80). Numdam | MR 17,662f | Zbl 0066.16101 · Zbl 0066.16101 · numdam:BSMF_1955__83__57_0 · eudml:86897
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.